# SDR ASOA20130308027

- Difficulty date: March 8, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 34,850 hours, 26,329 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567011005
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSP THE LT WING TE SKIN WAS FOUND TO BE CRACKED IN THE GROUND SPOILER CENTER HINGE OTBD FWD RADIUS EXTENDING 22MM (.86IN).  REMOVED DAMAGED SECTION AND PERFORMED A FILLER/DOUBLER REPAIR, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
